# SDR DHL9672030C

- Difficulty date: October 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bracket
- Condition: Cracked
- Location: Nr 1 Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 1 SLAT ACTUATOR I/B MOUNT CRACKED.  REMOVED AND REPLACED INBOARD MOUNT BRACKET PER SRM 51-10-1 AND 51-30-3, REPAIR 7.5 BY 5.
